advertisement
Question
Posted by: K | 2012/02/06

Brewers Yeast

I am a lacto-vegetarian and i take Vital High potency supplements for woman. I was advised to also take Brewers Yeast.
I started it and after 2 weeks stopped because I became nauseous and felt terrible like I wanted to vomit. I feel better now that Ive stopped taking it. Can I be allergic to something in it?
I am 45 yrs and very active. I do take medication for High Blood pressure.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Yes, it is possible that you have some kind of reaction to the tablets.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement